# SDR SWI2025F01679

- Difficulty date: August 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TRANSCOWL OTBD A- BRACKET STANDOFF CRACKED.  REMOVED AND REPLACED THE STANDOFF IAW GREO #670-54-21-971, REV -B, STEPS 1-3. COMPLIED WITH SKY CARD #51-900-1002-SKY.
